# SDR CALA2016072800464

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 12,914 hours, 4,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26C FOUND LOOSE.   SECURED LIGHT IN PLACE. REPLACED LIGHT HOUSING
